Birth Control Pill? Vomiting? Help, please...

Discussion in 'Women's Issues' started by Lithium_Roses, Jan 2, 2005.

  1. Lithium_Roses

    Lithium_Roses Member

    Hi, I'm new, and I have a question. I'd really appreciate it if you could help me out. Okay, I've been on the pill for 2 months now, and I'm real good about taking it when I'm supposed to. My boyfriend and I always use a condom even though I'm on the pill, but last night it tore (he didn't cum, but he had a lot of pre-cum, and we were going at it for a while). Now, I'm not really worried...but he's FREAKING OUT, and it's making me nervous. He really doesn't trust the pill. That and I'm fertile right now. This happened on Friday. It is now Sunday and now I'm REALLY worried, because last night I threw up 2 hours after I took the pill (because I was upset), and I'm wondering if it that could affect it, like if it came out and didn't have enough time to breakdown. Should I be worried? I'm really trying not to so it doesn't affect my period, but it's all I think about. Any input will be greatly appreciated. Thank you.
    Debbie*
     
  2. TheLittleOne

    TheLittleOne Senior Member

    chill out...get the morning after pill...actually there's a 72 hr. pill... call your obgyn
     
  3. superNova

    superNova Member

    if you're worried, get the morning after pill quickly! i am the most paranoid about pregnancy person ever, so i know what you're going through!

    but as far as "being fertile" at that time, well when you're on bc pills, you don't have that "fertile" time at 14 days into your cycle. since bc pills impede ovulation, you shouldn't ever ovulate, but in the case that you do, it should be related to a time when you either missed a pill or took one late.

    but anyway yeah you should definitely call your doctor and talk to him/her about it, and ask about getting the morning after pill really quickly.. good luck!
     
  4. ihmurria

    ihmurria fini

    yes, vomiting can impede the effectiveness of the pill, so can antibiotics. It shouldn't make you suddenly susceptible to becoming pregnant, particularly if it was after you had sex, but I'd still go talk to your doc about it, just to be safe.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice